# SDR SWAA2022092217456

- Difficulty date: June 10, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N8656B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42530
- Aircraft time: 24,630 hours, 11,108 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN PITTING AND ANOMALIES BS 907 - BS 927 STR 6L - STR 7L / [01] REMOVED SKIN PITTING AND ANOMALIES FROM FUSELAGE SKIN AT BS 907-927; STR 6L-7L IAW SRM 51-10-02-0;[02] VERIFIED CORRECTIVE ACTION ITEM 1.;[03] ACCOMPLISHED UT INSPECTION OF BLENDED AREA LOWEST THICKNESS AT ORIGINAL .048 IS .045. .071 IS .066; .080 IS .074; .090 IS .086; .100 IS .095; .125 IS .124 IAW 737 NDTM PART 4; 51-00-00 PROCEDURE 2 TOOL# ATS842 CAL DUE 01/2023.;[04] EVALUATED DAMAGE IN AREA OF L=19.5'XW=8.5'XD=.048 IS .045. .071 IS .066; .080 IS .074; .090 IS .086; .100 IS .095; .125 IS .124. DAMAGE FOUND TO BE IN LIMITS IAW SRM 53-00-01-1A-1;[05] SRM REFERENCE MISSING LEAD MECHANIC VALIDATION.;[06] VERIFIED APPLICABILITY OF SRM 53-00-01-1A-1;[07] VERIFIED CORRECTIVE ACTION ITEM 4-6; IN LIMITS ALL AREAS; OK TO PROCEED.;[08] SKIN PANEL TO BE REPLACED ON FAULT TTG8Q00CRFNS;[09] VERIFIED CORRECTIVE ACTION 8. VERIFIED MEASUREMENT TABLE
